Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Severe pain in anus due to fissures. On combiflam and isapgold. Any advice?

Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
Iam having severe pain in the anus due to fissures. i have been taking Combiflam & isapgold. The pain persits though of a lower vdegree. your advise please ? tks.
Posted Thu, 3 Jan 2013 in Digestion and Bowels
Answered by Dr. Mayank Bhargava 35 minutes later
Welcome to XXXXXXX forum.
Are you taking any other medication apart from mentioned drugs?

Anal fissure is due to passage of hard stool through tightly closed anus.
Although you are suffering from hypothyroidism and your thyroid profile is within normal limits, still there are multiple causes of constipation.

With age motility of intestine progressively decreased and transit time from intestine is increased. As s result, stool gets hard.
This process is also aggravated by less water intake and associated medicines such as diuretics, calcium and iron tablets.

You should consult with XXXXXXX medicine specialist/ general surgeon and should go for thorough check up.
Combiflam (combination of NSAIDs) is meant for giving pain relief in anal fissure cases.
You should take stool softener which increases gut motility also.
You should take high fibrous diet along with plenty of water.
You should also apply smooth muscle relaxants at anal site.
You should also perform hot sitz bath 3 times in day.
Your blood pressure and thyroid profile is within normal range and you should continue treatment for the concerned disease.
Hope that helps.
Let me know if I can address any more concerns.
Take care,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor